Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Don't Understand
Apr 28, 2003

Hello.. I came down with HIV in 1999.. I was 39 then.. went through a roller-coster ride when I found out (tried to commit sucide.. was at the hospital--alcohol problem).. my viral load was in the millions.. (I think 1 million or so).. But, my T-cells were 800-900ish...VERY GOOD.. But, went on the drugs.. had a bad reaction to AZT (anemia).. so just was on Zerit, Elivar.. and the blue pill (forget it's name).. Well 2 years ago, I told my doc (a very good HIV DOC in DC) I didn't want to take the pills.. he was against it..But agreed, since I was having problems trying to keep up with the regiment.. OKAK.. So,the strange thing that happpend.. and very good thing, is that every time I go back to him my viral load goes down, AND, my T-cells remain very high.. I'm now down to 900 in VL.. and 850 in T-Cells.. it just keeps getting lower every 3 months.. What do you think? Never got a second opinion.. But, just don't know what to do.. AM I'M JUST WAITING FOR THE INEVITABLE????? What are your thoughts? BTW.. I'm also a heavy drinker.. and do all very bad stuff.. unsafe stuff.. shouldn't.. (My doc says everything is great.. he can't believe it.. neither can I).. I'm now going on 43.. white male.. german/norwegian male.. Thank you for you time..

Response from Dr. Holodniy

I can't explain why this has happened to you, but I agree with not restarting any meds. It looks like your immune system is able to contain viral replication on its own and that's a good thing.



Previous
First Lab Results
Next
Lab results showing promise or not?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement